# SDR SWAA2024092427971

- Difficulty date: August 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING 2024-512484<[01] REPLACED WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2512 SHEET 16 REV-.   MEASURE OF CRACK IS: L 1.500? TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30; S/N: A193117227 AND DUE DATE: 23-MAY-25.;[02] CORRECTED STEP 1 REPLACED WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2512 SHEET 16 REV-.   MEASURE OF CRACK IS: L 1.500? TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30; S/N: A19317227 AND DUE DATE: 23-MAY-25.;[03] REPLACED WEB TRAILING EDGE ORSS 271 DEFLECTION CONTROL RIB AREA LT WING IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A2512 SHEET 16 REV-.   MEASURE OF CRACK IS: L 1.500? TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30; S/N: A19317227 AND DUE DATE: 23-MAY-25.
